MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ATHLETIS PTA BALLOON DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION ATHLETIS PTA BALLOON DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 39347-060470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.A 6.0mm x 40mm x 75cm athletis balloon was selected for a percutaneous transluminal angioplasty in a shunt.Patient anatomy conditions revealed 99% stenosis, moderate tortuosity and severe calcification.The balloon was inflated three times below 32 atmospheres (atms) for 30 seconds.On the third inflation, the balloon ruptured when inflated to 32atms.The balloon was completely removed using the normal method.The procedure was completed with another of the same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Initial reporter city and initial reporter state: (b)(6).

Brand Name
ATHLETIS PTA BALLOON DILATATION CATHETER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13042442
Report Number2134265-2021-15883
Device Sequence Number5409357
Product Code LIT
UDI-Device Identifier08714729973799
UDI-Public08714729973799
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2024
Device Model Number39347-060470
Device Catalogue Number39347-060470
Device Lot Number0027013340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2021
Initial Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown